# SDR USAAF00014

- Difficulty date: February 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bracket
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLT-PIT - FLT 1422 - DURING APPROACH, LANDING GEAR WAS SELECTED TO EXTEND.  ALL LANDING GEAR INDICATED DOWN AND LOCKED, HOWEVER, THE RT MAIN GEAR DOOR INDICATED NOT CLOSED.  GEAR WAS RECYCLED WITH THE SAME RESULT.  THE APPROPRIATE HYDRAULIC SYSTEM WAS SHUTDOWN AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED RIGHT MAIN GEAR INBOARD DOOR UPLOCK BRACKET AND REPLACED SHIM.  SWUNG GEAR.  OPS CHECKED OK.  (M)
